On a Domain Equivalent to the Bidisk.

John Wermer

Mathematische Annalen (1980)

  • Volume: 248, page 193-194
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wermer, John. "On a Domain Equivalent to the Bidisk.." Mathematische Annalen 248 (1980): 193-194. <http://eudml.org/doc/163377>.

author = {Wermer, John},
journal = {Mathematische Annalen},
keywords = {bidisk; Runge domain; not polynomial convex},
pages = {193-194},
title = {On a Domain Equivalent to the Bidisk.},
url = {http://eudml.org/doc/163377},
volume = {248},
year = {1980},

AU - Wermer, John
TI - On a Domain Equivalent to the Bidisk.
JO - Mathematische Annalen
PY - 1980
VL - 248
SP - 193
EP - 194
KW - bidisk; Runge domain; not polynomial convex
UR - http://eudml.org/doc/163377
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.